# SDR DALA2014122506732

- Difficulty date: December 23, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-211
- Aircraft serial: 381
- Aircraft time: 68,214 hours, 29,828 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND UPPER FUSELAGE SKIN DENTED.  STARTING AT FRAME 13, GOING 1.9" FWD, 3.5" LONG, 4.5" FROM RT LAP SEAM EDGE.   REPAIRED IAW ER/A 520763-14, REV ORIGINAL.
